# SDR DALA2025041703026

- Difficulty date: April 11, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N314DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55192
- Aircraft time: 6,658 hours, 2,867 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK #3, LOWER INBOARD SIDE OF TRACK, HAS DAMAGE, SHARP CORNER EDGE. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 032-0001:5742-01028-02A/001 00197 EVALUATED AND BLENDED SLAT TRACK REF 5742-01028-02A. NDT PERFORMED, AND NO CRACKS FOUND. (LP# 0907511)
